Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Aug 3, 2007

I recently began taking Keletra and Combivir. About the same time I have nearly lost all my sense of taste. While all aspects of taste are affected, in particular I cannot taste sweets. Is this a recognized side effect of these medications and is there anything that can be done?

Response from Dr. Conway

This may well be a side effect of the ritonavir part of the Kaletra that is being absorbed directly in your mouth and creating this sensation. Some of our patients have told us that if the mouth is very cold when they take their medications (by having a cold drink or sucking on a cube of ice before taking the Kaletra), this side effect is much improved or even eliminated.



Previous
Anxiety
Next
Diarrhea and Stomach Discomfort

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement